Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
All Fuchsian Schottky groups are classical Schottky groups

Jack Button

Geometry & Topology Monographs 1 (1998) 117–125
DOI: 10.2140/gtm.1998.1.117

arXiv: math.GT/9810189

Abstract
[an error occurred while processing this directive]

Not all Schottky groups of Möbius transformations are classical Schottky groups. In this paper we show that all Fuchsian Schottky groups are classical Schottky groups, but not necessarily on the same set of generators.

Keywords
Möbius transformation, Fuchsian group, Schottky group
Mathematical Subject Classification
Primary: 20H10
Secondary: 30F35, 30F40
References
Publication
Received: 13 May 1998
Revised: 15 October 1998
Published: 21 October 1998
Authors
Jack Button
Wadham College
Oxford
OX1 3PN
United Kingdom